# SDR 96ZZZX2266

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302MB
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1129
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CENTER CARGO COMPARTMENT, LT AND RT SIDES OF FLOOR SUPPORT BEAM UPPER CAP AT STA 1463, HAS CORROSION.  REMOVED AND REPLACED DAMAGED AREA PER SRM 51-50-04.
